Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What do these lab reports indicate?

DOCTOR OF THE MONTH - Dec 2016
Dec 2016
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2012
Answered : 691 Questions
Question
Hello doctor,



Can you please evaluate the attached reports and help with the interpretation of

1. High Monocytes

2. Very high Lp(a) lipoprotien

3. PreB Lipoprotien high



My Dad has recently undergone an angioplasty attached are the reports for the same, it was an acute MI
Tue, 29 May 2018 in General Health
 
 
Answered by Dr. Rishu Saxena 3 hours later
Brief Answer:
follow up.

Detailed Answer:
Thanks for follow up-
1)Monocytes have no significance.Mild to moderate elevation of one out of kany parameters in a clinically stable patient has no significance.
2)High lipoprotein is suggestive of increase cardiac risk in future.
Suggestions-
Exercise daily for 30 minutes.
Eat lots of fibers in diet.
Take lots of fruits and anti oxidants.
Take olive oil in food.

3)Again indicator of future risk of cardiac event.
She can take a statin for few months for prophylaxis.
Atorvastatin 5 mg should taken once daily for 3 months to improve cardiac profile.

Stent of your father is deployed in left anterior descending artery.
Ejection fraction is 30-35%.
Patient is ok i dont think that there is any need to worry.Most likely in 3 months ejection fraction would increase to 40%.
Take home message-
Reports of your mother are not that bad.
Just follow the instruction.

regards.
Above answer was peer-reviewed by
 
Follow-up: What do these lab reports indicate? 25 minutes later
Hello Doc

I am a little confused here these reports were of my dad who had undergine an angiopalsty last month

I understood your advice on high lipoprotien and monocytes but not clear on point three which is taking statin for prophylaxis??

As my father is having very low pulse rate around 63 to 65 XXXXXXX and low bp of about 105 70 XXXXXXX

Soo should he take statin??
His current medication is
Ecosprin
Atorva
Ivabrad
Prax 10mg
Please advise
 
 
Answered by Dr. Rishu Saxena 7 minutes later
Brief Answer:
Follow up.

Detailed Answer:
Oh i am sorry i though that reports were of your mother(I had her case in my mind).Your father had a heart attack recently therefore his lipiprotein and monocytes are high.After heart attack a tissue called granulocyte is formed in muscles of heart which are formed by monocytes.Therefore monocytes are on higher side.Its natural and part of pathology of scar formation.
He is already on high dose of statins plus anti coagulant so nothing else is required.
105/70 is not low blood pressure in his case.In a normal person ejection fraction is 60% this means that if 100 ml of blood is reaching heart 60 ml is pumped out (which maintains b.p at 120/80) .Ejection fraction of your fathers heart is somewhat around 30-35% so his b.p would always remain a bit on lower side(Hope you can understand).So in a patient with low ejection fraction criteria of normal blood pressure is different.Above 90 mm of hg systolic is absolutely fine for him.
60-100 is normal range of pulse so he is near lower normal but not in bradycardia.Ivabradine reduces the pulse rate and apart from controlling pulse has no other role in post M.I patient.So it could be stopped now.

I think he is stable doing well and would pick up on next 3 months.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor